MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent migrated.A 16x120mm, 100cm vici was selected for use.The patient had significant compression bilaterally, and it was planned to treat bilaterally.During the entire procedure, the patient was noted to be non-compliant and was continuously moving, which caused difficulty.There were two venous access points at the groin.A venogram was performed, and intravascular ultrasound (ivus) was used to help size the stent.Measurements were performed, which indicated that a 16x120mm vici stent was appropriate.The compression area was approximately 68mm squared: 7.1mm x 11.5mm at the min and max diameters.The compressed lesion area was 8mm.The reference vein diameter central to the compression was approximately 170mm squared: 10.6mm x 20.4mm at the min and max diameters.The healthy portion of the vein was approximately 15mm average diameter.The reference vein diameter proximal to the compression was approximately 146mm squared: 10mm x 14mm at the min and max diameters.The stent was deployed successfully and placed as intended.Immediately after deployment, the patient moved and bore down.The wire moved back.Post-ballooning had not yet been performed.The ivus catheter was advanced in order to image and re-advance the wire.Upon physician review with ivus, it was noted that the distal end of the stent had moved from the distal common iliac to level with the l2 vertebra.The stent migrated up into the inferior vena cava.The patient was stable, but the stent was tacked down, and the patient was transferred to another facility for further treatment.Upon transfer to another facility, a partner physician confirmed with a wire that the stent would not migrate to the heart and then went in through the right jugular down to snare and retrieve the stent.Through the jugular again, the previous lesion measurements were confirmed, and another 16x120mm vici stent was placed successfully.It was noted that the case went well, and there was good apposition.The patient was doing well.The physician believes this was a patient issue (patient noncompliance, movement, and bearing down) that caused the stent to migrate.While it could not be confirmed, there was also discussion of potential interaction of the wire and/or ivus catheter with the stent when the patient moved.
 
Event or Problem Description
It was reported that the stent migrated.A 16x120mm, 100cm vici was selected for use.The patient had significant compression bilaterally, and it was planned to treat bilaterally.During the entire procedure, the patient was noted to be non-compliant and was continuously moving, which caused difficulty.There were two venous access points at the groin.A venogram was performed, and intravascular ultrasound (ivus) was used to help size the stent.Measurements were performed, which indicated that a 16x120mm vici stent was appropriate.The compression area was approximately 68mm squared: 7.1mm x 11.5mm at the min and max diameters.The compressed lesion area was 8mm.The reference vein diameter central to the compression was approximately 170mm squared: 10.6mm x 20.4mm at the min and max diameters.The healthy portion of the vein was approximately 15mm average diameter.The reference vein diameter proximal to the compression was approximately 146mm squared: 10mm x 14mm at the min and max diameters.The stent was deployed successfully and placed as intended.Immediately after deployment, the patient moved and bore down.The wire moved back.Post-ballooning had not yet been performed.The ivus catheter was advanced in order to image and re-advance the wire.Upon physician review with ivus, it was noted that the distal end of the stent had moved from the distal common iliac to level with the l2 vertebra.The stent migrated up into the inferior vena cava.The patient was stable, but the stent was tacked down, and the patient was transferred to another facility for further treatment.Upon transfer to another facility, a partner physician confirmed with a wire that the stent would not migrate to the heart and then went in through the right jugular down to snare and retrieve the stent.Through the jugular again, the previous lesion measurements were confirmed, and another 16x120mm vici stent was placed successfully.It was noted that the case went well, and there was good apposition.The patient was doing well.The physician believes this was a patient issue (patient noncompliance, movement, and bearing down) that caused the stent to migrate.While it could not be confirmed, there was also discussion of potential interaction of the wire and/or ivus catheter with the stent when the patient moved.It was further reported that the patient was morbidly obese and a lot of respiratory variation.The physician did not perform venography for implantation.The physicians intent was to deploy kissing stents in the common iliac vein.The right stent was deployed first.When the physician proceeded to deploy the left stent, the stent on the right migrated.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key11315397
Report Number2134265-2021-01484
Device Sequence Number2713040
Product Code QAN
UDI-Device Identifier00852725008171
UDI-Public00852725008171
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019100019
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date06/22/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92672766-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;